# SDR DALA2025082606325

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 64,553 hours, 46,417 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fitting
- Condition: Leaking
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK THROUGH FLAP HINGE BRACE FITTING ATTACHING FASTENERS AT LEFT WING STA XRS=164.   LH WING AFT LOWER SKIN DOUBLER AT STA XRS= 164 WAS REPAIRED PER PRI 624486-14 (1157598)
